Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 1, Pages 143–146 (Mi mz8034)  

This article is cited in 1 scientific paper (total in 1 paper)

The Esseen inequality for sums of a random number of differently distributed random variables

Kh. Batirovab, D. V. Manevichab, S. V. Nagaevab

a Tashkent State Pedagogical Institute
b Institute of Mathematics, Siberian Branch of USSR Academy of Sciences

Abstract: The problem of estimation of deviation of the distribution of the sum of a random number of differently distributed random variables from the normal distribution is considered, i.e., the Esseen inequality for distributions of random sums is established. As a particular case, the Berry–Esseen inequality is obtained.

Full text: PDF file (241 kB)

English version:
Mathematical Notes, 1977, 22:1, 569–571

Bibliographic databases:

UDC: 519.2
Received: 24.04.1976

Citation: Kh. Batirov, D. V. Manevich, S. V. Nagaev, “The Esseen inequality for sums of a random number of differently distributed random variables”, Mat. Zametki, 22:1 (1977), 143–146; Math. Notes, 22:1 (1977), 569–571

Citation in format AMSBIB
\Bibitem{BatManNag77}
\by Kh.~Batirov, D.~V.~Manevich, S.~V.~Nagaev
\paper The Esseen inequality for sums of a~random number of differently distributed random variables
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 1
\pages 143--146
\mathnet{http://mi.mathnet.ru/mz8034}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=448485}
\zmath{https://zbmath.org/?q=an:0443.60022|0436.60023}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 1
\pages 569--571
\crossref{https://doi.org/10.1007/BF01147702}


Linking options:
  • http://mi.mathnet.ru/eng/mz8034
  • http://mi.mathnet.ru/eng/mz/v22/i1/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Shevtsova, “Convergence rate estimates in the global CLT for compound mixed Poisson distributions”, Theory Probab. Appl., 63:1 (2018), 72–93  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021